# SDR CA070830002

- Difficulty date: July 19, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 180E
- Aircraft time: 4,123 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A36C29
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2339
- Condition: Cracked
- Location: Propeller
- Part time: 1,251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HUB THREADS FOUND CRACKED DURING OVERHAUL PROCESS (TC NR 20070830002)
